Almost isomorphic abelian varieties

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We study abelian varieties over finitely generated fields K of characteristic zero, whose ℓ-adic Tate modules are isomorphic as Galois modules for all primes ℓ.

Original languageEnglish (US)
Pages (from-to)22-33
Number of pages12
JournalEuropean Journal of Mathematics
Issue number1
StatePublished - Mar 1 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Almost isomorphic abelian varieties'. Together they form a unique fingerprint.

Cite this